Seen my doctor again! Reassurance for us all!

I think my doc and me will be friends soon haha! We had to speak about my tablets but I asked about other things and he said to me 'your in a circle, you will keep going round and round the best way to think of anxiety is this.... imagine you're buying a new car you decide on a mini, as you drive around now all you see is minis its all you focus on, but the amount of minis hasn't increased you just notice them, the same as symptoms, there always there but when we focus on them they're worse and you feel them more' he also assured me my chest pains are all part of this fun and not serious his last words were 'you will not die' it was reassuring but it won't last long! Stay strong everyone!xxx

11 Replies

oldestnewest
  • Good advice,but as you say won't last long,but your GP sounds like one of the good ones,they can be hard to find.You stay strong too xxx

  • Yep I'll still think something's wrong before long, don't think ill ever think straight. Yeah he is good tells me straight haha! Thank you xx

  • I'm a nightmare at the mo, went docs on Yesterday for pain In left boob me thinking heart attack, or riddled with cancer, and that pain has worn off with anti inflammatory cream and now I have pain the other side underneath my right boob, :-( I'm debating driving myself to the out of hours doctors I'm worrying now x

  • Omg I've had that pain all day! It can be anyway wether there or chest or shoulders arm etc it freaks me out! They more i worry I get hot flushes and shake, i always think heart attack but my doctor done his best to try and reassure me! If you feel you need to do it for piece of mind its what they're there for :( stay strong!xx

  • Yep I felt shaky earlier after going hot are all these pains anxiety ?? I wasn't half as bad when I was on my tablets x

  • Most of them are there's a website called anxiety support it has a huge list of the symptoms which you can click for reasons and more info, it helps me a lot. Pains and chest pains etc is due to tension and muscles being to tight etc but because we worry we produce anxiety which makes us shake and go hot, I've recently come off tablets aswell and found it got worse :(xx

  • Are you going back on the tablets or are you going to try and stick at it without the tablets ?

  • Not to sure yet it's quite annoying because I don't want to be on tablets I want to do it without bit icant stand the pain of not being on them I'm going on holiday soon :( I'm going to try a bit longer off them and if I get no better ill probaly start again and see if they really do help. Xx

  • I'm chilling now in bed and kinda calmed down a bit, maybe the sun sea etc will do me good ad won't need the tablets x

  • Good, yeah and me I'll take them just in case ;)xx

  • Hi Pink. That is a good way to look at it. Also it's nice you are building a good relationship with your doc. That is always helpful to have someone you feel comfortable with. I hope you have a good day.

You may also like...